Illinois Journal of Mathematics

The dimensions of periodic modules over modular group algebras

Jon F. Carlson

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 23, Issue 2 (1979), 295-306.

Dates
First available: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256048241

Mathematical Reviews number (MathSciNet)
MR528565

Zentralblatt MATH identifier
0388.16008

Subjects
Primary: 20C05: Group rings of finite groups and their modules [See also 16S34]
Secondary: 20J05: Homological methods in group theory

Citation

Carlson, Jon F. The dimensions of periodic modules over modular group algebras. Illinois Journal of Mathematics 23 (1979), no. 2, 295--306. http://projecteuclid.org/euclid.ijm/1256048241.


Export citation